# SDR F3LA2023040100003

- Difficulty date: December 24, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N318FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07946
- Aircraft time: 16,626 hours, 7,333 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI233694
- Condition: Faulted
- Location: Slat System
- Part time: 1,662,605 hours, 7,333 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FOUND SLAT ACTUATOR 6041CN (FIN) POP OUT, ACTUATOR NEEDS TO BE REPLACED IAW TSM 27-81-00-810-810-A.   REMOVED AND REPLACED LEFT AND ACTUATOR FIN 6041CM IAW AMM 27-84-49-000-002-A & 27-84-49-400-002-A. T/W 81 ASSET N00038516 DD07/31/2023.//END//
